# SDR ASAA1149978

- Difficulty date: June 23, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT PIT STA 1013 STR 22L FOUND CORRODED.  REPAIRED STRINGER IAW B737 400 SRM 53 00 01 FIG 201.
